MAUDE Adverse Event Report: ROCHE DIAGNOSTICS URISYS 1100 URINE ANALYZER; AUTOMATED URINE ANALYZER

ROCHE DIAGNOSTICS URISYS 1100 URINE ANALYZER; AUTOMATED URINE ANALYZER
Catalog Number 03617556001
Medical Device Problem Codes False Positive Result (1227); No Device Output (1435); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for an unspecified number of patients tested with the chemistrip 10 md urine test strip on a urisys 1100 urine analyzer.The samples were initially tested on the meter, and the glucose results were positive.The meter results did not meet the patients' clinical status, as the patients were not sick and with no symptoms.In addition, the results did not correlate with the visual reading of the test strip.The patients were tested on an accu-chek inform meter, and the glucose results were negative.No exact results were provided.The customer was not sure whether the urisys 1100 result or the visual result was correct.
 
Additional Manufacturer Narrative
The chemistrip 10 md urine test strips' lot number was 80097404 with an expiration date of 30-nov-2025.The qc and calibration were acceptable.The meter and test strips were requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d9 was updated.One urisys 1100 urine analyzer us with a serial number of (b)(6) was received for investigation.No strips were returned.The analyzer showed no signs of damage and no abnormalities.The retention material of lot number 80097400 was measured on the customer's urisys 1100 analyzer and on an iu urisys 1100 analyzer with 0-native-urine, a leukocytes-dilution-series, a glucose-dilution-series, a protein-dilution-series, and an erythrocytes-dilution-series.The investigation identified the following: no false positive results were observed.No abnormal results were observed.All materials fulfill the requirements.Product release/stability review: lot number 80097404 had passed all checks during production steps and was released without restrictions.The investigation did not identify a product problem.The cause of the event was consistent with a handling issue at the customer's site (the strip end was not completely pushed under the clip of the instrument).

Brand Name
URISYS 1100 URINE ANALYZER
Common Device Name
AUTOMATED URINE ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22018979
Report Number1823260-2025-01486
Device Sequence Number18489461
Product Code KHE
UDI-Device Identifier00075537253564
UDI-Public00075537253564
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K033548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03617556001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown